Alert archive / Florida / Special Marine Warnings in 2012

Special Marine Warning 113, NWS Miami, FL

May 27, 2012

NWS Miami, FL issued this special marine warning at May 27, 2012, 4:42 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 4:42 PM EDT (20:42 UTC)
Expired
May 27, 2012, 5:45 PM EDT
In force
63 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

The radar

The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WHUS52 KMFL 272042
SMWMFL
AMZ650-670-272145-
/O.NEW.KMFL.MA.W.0113.120527T2042Z-120527T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM
  WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM

* UNTIL 545 PM EDT

* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
GUST FRONT PRECEDING A LINE A LINE OF THUNDERSTORMS APPROACHING THE 
PALM BEACH COAST FROM THE WEST. STRONG WINDS OF 34 KNOTS OR GREATER 
CAN BE EXPECTED IN THE GUST FRONT AS IT MOVES OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THUNDERSTORMS MOVE OVER THE WATER...MARINERS CAN EXPECT STRONG
GUSTY WINDS...HIGH SEAS...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.

&&

LAT...LON 2697 7965 2642 7964 2640 8006 2665 8003
      2682 8004 2697 8007
TIME...MOT...LOC 2038Z 249DEG 11KT 2674 8001

$$

JR

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at May 27, 2:39 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 27, 2:39 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN MAY 27 2012

.DISCUSSION...TROPICAL STORM BERYL CONTINUES TO MOVE WEST AND
WILL LIKELY MAKE LANDFALL TONIGHT ALONG THE NORTHEAST FLORIDA
COAST. AS DEEP LAYER MOISTURE INCREASES LOCALLY, THE CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL PERSIST THIS AFTERNOON THROUGH AT
LEAST TUESDAY. WHILE THE MOST ORGANIZED AND HEAVIEST
PRECIPITATION WILL REMAIN TO THE NORTH, SOME LOW LEVEL FORCING
WILL BE PROVIDED BY MESO-SCALE EFFECTS, DIFFERENTIAL HEATING
BOUNDARIES, AND SEA/LAKE BREEZE DEVELOPMENT. FOR THE REMAINDER OF
TODAY AND THIS EVENING, THE NUMERICAL MODELS INDICATE SCATTERED
ACTIVITY ACROSS MUCH OF THE REGION, ALTHOUGH THE EXPECTED
EVOLUTION OF THE CONVECTION ALONG WITH THE PREVAILING STEERING
FLOW WILL ULTIMATELY FAVOR NORTHEAST PORTIONS OF THE REGION. THE
IMMEDIATE WEST COAST SHOULD REMAIN MOSTLY DRY. A FEW STORMS COULD
BECOME STRONG AND WITH SOME DRY AIR ALOFT, WIND GUSTS ARE THE
PRIMARY CONCERN. A FEW CLOUD CONVERGENCE BANDS ON THE OUTER
PERIPHERY OF BERYL MAY ALSO AID IN CONVECTION INITIATION,
PARTICULARLY IN THE LAKE REGION. ALTHOUGH SHOWERS AND A FEW
STORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE NIGHT, WE DO
EXPECT A SIGNIFICANT DECREASE IN COVERAGE BY 04Z.

AS BERYL CONTINUES TO MOVE SLOWLY WEST ON MONDAY, THE LOCAL LOW
LEVEL WINDS WILL BECOME SOUTH-SOUTHWESTERLY. A FEW MODEL
SOLUTIONS INDICATE THAT A RIBBON OF DRIER AIR MAY FORM TO THE
SOUTHWEST OF BERYL AND OVERSPREAD THE LOCAL AREA MONDAY
AFTERNOON. BUT, IT STILL APPEARS THAT SUFFICIENT MOISTURE AND
FORCING WILL BE IN PLACE TO BRING SCATTERED SHOWERS AND STORMS,
ESPECIALLY IN THE AFTERNOON AND EVENING. THE NORTHERN AND EASTERN
AREAS WILL BE FAVORED FOR THE HIGHEST CONCENTRATION OF ACTIVITY.
SIMILAR CONDITIONS ARE EXPECTED ON TUESDAY.

BY TUESDAY NIGHT, THE REMNANTS OF BERYL WILL BE LOCATED ACROSS
SOUTHEAST GEORGIA AS IT MOVES NORTHEAST AND BACK INTO THE
ATLANTIC. MEANWHILE, A MID TO UPPER LEVEL TROUGH WILL GRADUALLY
DEEPEN OVER THE REGION, RESULTING IN PREVAILING SOUTHWESTERLY
FLOW WEDNESDAY INTO THURSDAY. AS A RESULT, DEEP LAYER MOISTURE
WILL REMAIN HIGH WITH PRECIPITATION CHANCES AT OR ABOVE CLIMO. A
SHORTWAVE MAY ALSO WORK ACROSS THE AREA BY LATE THURSDAY. THE
UPPER LEVEL TROUGH WILL DEEPEN OVER THE SOUTHEAST STATES ON
FRIDAY, INDUCING SURFACE CYCLOGENESIS OVER THE LOWER MISSISSIPPI
RIVER VALLEY. THIS SYSTEM WILL INTENSIFY AND PUSH NORTHEAST
THROUGH NEXT WEEKEND. ITS ASSOCIATED WEAKENING FRONTAL BOUNDARY
COULD PASS THROUGH AT LEAST NORTHERN FLORIDA. INTERESTINGLY, THE
LATEST GFS SHOWS LOW PRESSURE FORMING JUST EAST OF THE LOCAL AREA
BY EARLY FRIDAY AND THEN PUSHES IT NORTHEAST INTO THE OPEN
ATLANTIC ON SATURDAY. OVERALL, THE WEEK LOOKS TO BE RATHER
UNSETTLED WITH AT LEAST SCATTERED CONVECTION EACH DAY.

&&

.AVIATION...18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED OUTSIDE
OF SHOWERS AND THUNDERSTORMS THROUGH THE TAF PERIOD. SHOWERS AND
THUNDERSTORMS MOVING INTO GLADES AND HENDRY COUNTIES AND ALSO
ALONG THE GULF COAST SEA BREEZE WILL MOVE EAST TO SOUTHEAST AT 20
TO 25 MPH. THIS ACTIVITY MAY REACH THE EAST COAST
TERMINALS...FROM KFLL SOUTHWARD BETWEEN 18 AND 20Z. SO LEFT VCTS
STARTING AT 18Z FOR ALL EAST COAST TERMINALS THROUGH 02-04Z. THE
GULF COAST SEA BREEZE HAS ALREADY PUSHED THROUGH KAPF WITH
WESTERLY WINDS EXPECTED THERE THROUGH EARLY THIS EVENING. THE
EAST COAST SEA BREEZE WAS PUSHING INLAND ACROSS MIAMI DADE
COUNTY...BUT THE SEA BREEZE REMAINED CLOSER TO THE COAST FURTHER
NORTH...ESPECIALLY TOWARDS PALM BEACH COUNTY. SO SOUTH TO
SOUTHEASTERLY WINDS AROUND 10 KNOTS ARE EXPECTED FOR THE EAST
COAST TERMINALS. AS BERYL MOVES INLAND TONIGHT...WINDS ARE
EXPECTED TO BECOME LIGHT BUT REMAIN OR TURN BACK TO THE SOUTHEAST
AT THE EAST COAST TERMINALS. LOW LEVEL CONVERGENCE MAY LEAD TO
SHOWER ACTIVITY OVERNIGHT FOR THE EAST COAST TERMINALS...AND EVEN
TOWARDS KAPF AS WINDS OVER THE WATER REMAIN SOUTH TO
SOUTHWESTERLY. FOR NOW...LEFT OUT MENTION OF SHOWERS UNTIL 10-14Z
FOR ALL AREAS. SOUTHEAST WINDS WILL INCREASE TO AROUND 10 KNOTS
BY MID MORNING FOR THE EAST COAST TAF SITES...WITH A SOUTHERLY
WIND AT KAPF.

&&

.MARINE...SEAS TO NEAR 6 FEET ARE POSSIBLE THROUGH THIS EVENING,
MAINLY IN THE GULF STREAM WATERS TO THE EAST OF PALM BEACH
COUNTY. THE LATEST OBSERVATIONS AND TRENDS CONTINUE TO SUGGEST
THAT THE NNE SWELL WILL PEAK AT 3-4 FEET THIS AFTERNOON. THE
SWELL WILL GRADUALLY SUBSIDE TONIGHT INTO EARLY MONDAY. SOME
INCREASED SURF, ALONG WITH THE SWELL, WILL RESULT IN A HIGH RISK
OF RIP CURRENTS AT THE PALM BEACHES THROUGH TONIGHT. WHILE A
SLIGHT INCREASE IN WINDS IS EXPECTED TONIGHT THROUGH TUESDAY,
CONDITIONS WILL LIKELY REMAIN BELOW ADVISORY CRITERIA.

&&

.FIRE WEATHER...NO MAJOR CONCERNS AS SIGNIFICANT AMOUNTS OF MOISTURE
WILL REMAIN IN PLACE THROUGH AT LEAST THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  87  75  88 / 40 50 30 40
FORT LAUDERDALE  76  88  77  88 / 40 50 30 40
MIAMI            75  88  75  88 / 30 40 30 40
NAPLES           73  86  74  88 / 30 40 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL PALM
     BEACH.

AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AK
Hazardous weather outlook, May 27, 2:29 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT SUN MAY 27 2012

AMZ610-630-FLZ063-066>075-168-172>174-280930-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
229 PM EDT SUN MAY 27 2012

...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING...
...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES OF PALM BEACH COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON. THESE STORMS WILL AFFECT MAINLY INTERIOR AND
EASTERN SECTIONS OF SOUTH FLORIDA PENINSULA THIS AFTERNOON INTO
EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH
FREQUENT LIGHTNING STRIKES, GUSTY WINDS AND HEAVY DOWNPOURS.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 45 TO 55 MPH THIS AFTERNOON AND EARLY THIS EVENING,
MAINLY OVER INTERIOR AND EASTERN SECTIONS.

HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
SMALL HAIL UP TO NICKEL SIZE.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE
ATLANTIC WATERS TODAY.

RIP CURRENTS: A SMALL TO MODERATE NORTH TO NORTHEAST SWELL
GENERATED BY TROPICAL STORM BERYL WILL AFFECT THE ATLANTIC WATERS
OFF SOUTH FLORIDA. THE SWELL WILL BE HIGHEST ALONG THE BEACHES OF
PALM BEACH COUNTY RESULTING IN A HIGH RISK OF RIP CURRENTS.
SMALLER SWELLS WILL ALSO RESULT IN A MODERATE RISK OF RIP CURRENTS
ALONG THE BEACHES OF BROWARD AND MIAMI-DADE COUNTIES. SOUTHWEST
WINDS AROUND 5 TO 10 MPH WILL ALSO LEAD TO A SLIGHT RISK OF RIP
CURRENTS ALONG THE GULF COAST BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, AND
HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 27, 3:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN MAY 27 2012

FLZ066-070-071-073-272000-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
MIAMI-DADE COUNTY FL
305 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  EXTREME SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 400 PM EDT

* AT 258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MILE MARKER 60 ON
ALLIGATOR ALLEY...MOVING SOUTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  MICCOSUKEE SERVICE PLAZA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2615 8063 2583 8082 2603 8115 2628 8102
TIME...MOT...LOC 1904Z 298DEG 17KT 2611 8098

JE
Special weather statement, May 27, 3:29 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT SUN MAY 27 2012

FLZ067-068-272030-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
329 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS CENTERED 9 MILES SOUTHEAST OF CANAL
POINT...AND MOVING EAST AT 25 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  WELLINGTON...
  NORTH COUNTY AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2648 8024 2660 8065 2672 8063 2696 8053
      2696 8024 2696 8017
TIME...MOT...LOC 1928Z 270DEG 21KT 2679 8049

JE
Special weather statement, May 27, 3:49 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT SUN MAY 27 2012

FLZ073-074-173-272045-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
349 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 445 PM EDT

* AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR THE INTERSECTION KROME AND KENDALL
DRIVE...MOVING NORTH AT 10 MPH ALONG AN EXISTING OUTFLOW. AT 350 PM
THE STORM WAS DEVELOPING RAPIDLY.

* THE STORM WILL AFFECT...
  THE HAMMOCKS...
  WEST KENDALL...
  INTERSECTION KROME AND KENDALL DRIVE...
  KENDALE LAKES...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2584 8063 2585 8038 2573 8034 2556 8035
      2557 8059
TIME...MOT...LOC 1947Z 177DEG 9KT 2566 8049

JE
Special weather statement, May 27, 4:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT SUN MAY 27 2012

FLZ071>074-272130-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
429 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BROWARD COUNTY
  NORTH CENTRAL MIAMI-DADE COUNTY

* UNTIL 530 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF MICCOSUKEE RESORT...MOVING
NORTH AT 10 MPH. THIS STORM IS DEVELOPING RAPIDLY AND EXPANDING
NORTHWARD ALONG AN EXISTING OUTFLOW BOUNDARY.

* THE STORM WILL AFFECT...
  MEDLEY...
  PENNSUCO...
  INTERSECTION KROME AND U.S. 27...
  INTERSECTION U.S. 27 PINES BLVD...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

LAT...LON 2620 8050 2612 8020 2584 8031 2583 8065
TIME...MOT...LOC 2027Z 202DEG 10KT 2587 8048

JE
Local storm report, May 27, 4:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     NON-TSTM WND GST PARKLAND                26.31N 80.24W
05/27/2012  M49 MPH          BROWARD            FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A WIND GUST OF 43 KTS...OR 49
            MPH...AT A MESONET SITE IN PARKLAND AT 424 PM EDT. THIS
            GUST WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY AHEAD OF A
            LINE OF HEAVY SHOWERS.

&&

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:04 PM EDTSpecial Weather StatementMFLMonroe56 min
May 27, 4:36 AM EDTRip Current StatementMFLPalm Beach25 hr
May 27, 3:05 PM EDTSpecial Weather StatementMFLBroward55 min
May 27, 3:29 PM EDTSpecial Weather StatementMFLPalm Beach61 min
May 27, 3:49 PM EDTSpecial Weather StatementMFLMiami-Dade56 min
May 27, 4:29 PM EDTSpecial Weather StatementMFLBroward61 min
May 27, 4:47 PM EDTSpecial Weather StatementMFLPalm Beach28 min
May 27, 4:49 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade41 min
May 27, 4:59 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach61 min
May 27, 5:08 PM EDTSpecial Marine WarningMFL82 min
May 27, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
May 27, 5:47 PM EDTSpecial Marine WarningMFL58 min
May 27, 6:00 PM EDTSpecial Weather StatementMFLGlades60 min

Nearby

Special Marine Warnings in Florida, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.